First Passage Risk Probability Minimization for Piecewise Deterministic Markov Decision Processes

Xin WEN, Hai-feng HUO, Xian-ping GUO

PDF(342 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2022, Vol. 38 ›› Issue (3) : 549-567. DOI: 10.1007/s10255-022-1098-0
ARTICLES

First Passage Risk Probability Minimization for Piecewise Deterministic Markov Decision Processes

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(3): 549-567 https://doi.org/10.1007/s10255-022-1098-0

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(342 KB)

Accesses

Citation

Detail

Sections
Recommended

/